# SDR MASA2010012400067

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 27,093 hours, 23,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FWD OVERWING EMERGENCY LIGHT, OPS CHECK GOOD.
